# SDR SWAA2021101815500

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON WS 204.25 TO WS 228.25 RT WING.   REMOVED CORRUGATED PLATE IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.  MEASUREMENT OF CRACK IS: 0.474.  DRILLED NEW CORRUGATED PLATE TRAILING EDGE IAW SRM 51-40-05. AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES IAW SRM 51-20-01.  INSTALLED CORRUGATED PLATE IAW SRM 51-40-02 AND DWG 115A2001 REV A.   REPLACED CORRUGATED PLATE IAW SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 115A2001 REV: A.
